Bulletin of the American Mathematical Society

An algebraic dualization of fundamental groups

Kuo-Tsai Chen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 5 (1969), 1020-1024.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530830

Mathematical Reviews number (MathSciNet)
MR0260834

Zentralblatt MATH identifier
0182.57101

Citation

Chen, Kuo-Tsai. An algebraic dualization of fundamental groups. Bull. Amer. Math. Soc. 75 (1969), no. 5, 1020--1024. https://projecteuclid.org/euclid.bams/1183530830


Export citation

References